# SDR ASAA2023122148276

- Difficulty date: December 21, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: D5348004320600
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL AFT NUTPLATES FR68 LOCATION CORRODED GROUNDED - YES. ACCOMPLISHED REPAIR PRINCIPLE 5 AT L2 DOOR SILL NUT PLATE LOCATIONS FR68 LBL Y1732 STR 23L IAW ASA A320 SRM 53-41-14-300-001  FIG 1 SHEET 3 VIEW H. CAT A REPAIR.  REMOVED CORROSION AT 2 EA NUT PLATE LOCATIONS IAW ASA A320 SRM 51-74-00 AND  53-41-14-283-002 AND FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS .063"  MATERIAL LOSS OF 100%
